Local Hardy spaces on Chébli-Trimèche hypergroups

Volume 133 / 1999

Walter R. Bloom, Zengfu Xu Studia Mathematica 133 (1999), 197-230 DOI: 10.4064/sm-133-3-197-230


We investigate the local Hardy spaces $h^p$ on Chébli-Trimèche hypergroups, and establish the equivalence of various characterizations of these in terms of maximal functions and atomic decomposition.


  • Walter R. Bloom
  • Zengfu Xu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image